# SDR FOTR2101904400

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- Engine: Pwa JT8D5
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Spoiler Lt
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E NR 6 SPOILER UPPER SKIN IS DISBONDED.   REMOVED DAMAGE APPROX 13" X 5.5" AND CLEANED AND PREPPED AREA IAW SRM 51-40-20, PG 12-14 PARA 7.FABRICATED REPAIR FILLER, DIM 13" X 5.5" FROM 7075T6 .025 PO 9009504 AND DOUBLER 16" X 7" FROM 7075T6 .025 PO 9009504 IAW SRM 51-40-20, PG 14-16, PARA 8 AND SRM 57-50-2 PG/ 14-17 FIG 9. HOT BONDED REPAIR PARTS IAW SRM 51-4-20, PG 42-62, PARA 14-21.  CLEANED, SEALED AND FINISHED REPAIR IAW SRM 51-40-20, PG 62, PARA 22.  FASI NR 04400.
